# SDR AALA20110117DFW03

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 52,533 hours, 17,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR SLIDE EXTERNAL EMERGENCY LIGHT  INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR SLIDE EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
